×

zbMATH — the first resource for mathematics

Found 140 Documents (Results 1–100)

100
MathJax
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 101-120 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid
Bowick, Mark J. (ed.) et al., Mathematics and materials. Lectures presented at the IAS/Park City Mathematics Institute (PCMI) Graduate Summer School, Park City, UT, USA, July 2014. Providence, RI: American Mathematical Society (AMS); Princeton, NJ: Institute for Advanced Study (IAS); Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-4704-2919-5/hbk; 978-1-4704-3749-7/ebook). IAS/Park City Mathematics Series 23, 103-165 (2017).
PDF BibTeX XML Cite
Carroll, Michael M. (ed.) et al., Nonlinear effects in fluids and solids. New York, NY: Plenum Press. Math. Concepts Methods Sci. Eng. 45, 251-269 (1996).
PDF BibTeX XML Cite
Davison, Lee (ed.) et al., High-pressure shock compression of solids II: dynamic fracture and fragmentation. New York, NY: Springer-Verlag. High-Press. Shock Compress. Condens. Matter. 452-471 (1996).
Reviewer: G.A.Maugin (Paris)
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software